# SDR 0500639611

- Difficulty date: April 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 72,110 hours, 82,912 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714622
- Part serial: 01826
- Condition: Malfunctioned
- Location: Rt Pack Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

AT FL290 ON DESCENT, THE AIRCRAFT LOST AUTO PRESSURE CONTROL.  CREW ATTEMPTED MANUAL CONTROL BUT RIGHT PACK WENT INTO OVERHEAT CONDITION AND SHUT DOWN.  CABIN CLIMBED AT 1500 FPM, CREW DECLARED AN EMERGENCY, PERFORMED COM PROCEDURES, AND QUICKLY DESCENDED.  PACK REACTIVATED DURING THE DESCENT, MASK DID NOT DEPLOY, AND THE AIRCRAFT LANDED UNEVENTFULLY AT CLT.  BITE SHOED FAILED ALTITUDE ON BOTH AUTO PRESSURE CONTROLLERS.  MAINTENANCE REPLACED THE AUTO TEMPERATURE CONTROLLER ON THE RIGHT PACK.  MEL'D THE LEFT PACK AND AIRCRAFT RETURNED TO SERVICE.
